# SDR MASA2011021801941

- Difficulty date: February 15, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 35,183 hours, 26,322 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Broken
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAND RAIL PIN LANYARD BROKEN.  MX REPLACED THE LANYARD.
